# SDR SIMA20130402002

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 28,580 hours, 24,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M390293122948719
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND BROKEN WIRE AT SP7376.  REPAIRED WIRE IAW STANDARD WIRING PRACTICES MANUAL 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
